Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Do you have Borderline Personality Disorder? This new Exchange has been developed so we can encourage each other, share tips to get through those down days, and/or just vent.
    It's been one of those days ...
    avatar
    An_251855 posted:
    I'm new to the site, just joined so I'm still learning how this works. I guess I just needed some kind of outlet. I do have friends and family I can talk to and I have an understanding boyfriend , as well as a therapist. However, I don't think they truly understand what I'm going through inside and I thought it might be helpful to try this.

    I'm 34 and I have been diagnosed with BPD and clinical depression, approximately 5 years ago. I have good days and bad days. Lately, they have been mostly bad.

    I had a big fight with my mother, which was my trigger today. I tried self soothing by distracting myself with watching my favorite tv shows. I hung out with my boyfriend and that helped me for a few hours but as soon as he left, it was back to the tears and the aching in my chest and that awful feeling of emptiness and hopelessness in the pit of my stomach.

    I am curious to know what medication works for you? I'm on Wellbutrin and I'm going to be taking a small dosage of Seroquel starting next week. I've tried so many different drugs and I'm starting to lose hope that I will ever live a somewhat "normal" life. This constant up and down roller coaster ride is making me feel like a prisoner in my own body.

    Thank you for taking the time to read this. It feels good to get it off my chest and not have to worry I'm being judged or pitied.
    Reply
     
    avatar
    sittingbull594 responded:
    I don't have any answers sorry. medicine does work differently for many many people types and dosages so you can't really get the goose for the gander type of thing with this. My only answer is that if you think your medication isn't working talk to your doc
    May God walk before you. b.e.f.


    Spotlight: Member Stories

    My story would take too long. But I've suffered from severe depression most of my life. I also have epilepsy, but it's under control w/meds.

    Helpful Tips

    More Information about Borderline Personality Disorder
    I hope this information is helpful. Otto Kernberg, M.D., in his book about Borderline Personality Disorders, observes he never has seen a ... More
    Was this Helpful?
    16 of 17 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.